Q. Can I take tablet Zapiz to get good sleep?

Answered by
Dr. Bharat Udey
and medically reviewed by iCliniq medical review team.
Published on Jul 29, 2017 and last reviewed on: Oct 05, 2019

Hello doctor,

I am 39 years old married man, my problem is I do not get proper sleep in the night and due to this, my whole day is not good. While sleeping I get dreams as if I am awake the entire night, and when I get up in the morning, I feel that I have not slept the entire night. I have body aches, and I do not feel like talking to anyone. I am facing this problem from years. Earlier, I used to take some sleeping pills, but that also does not work many times. If I get a night's sleep, then I am fresh and active. I am very short tempered.

I have been to a psychiatrist also, and he gave me some medicines, but that also did not work. My family doctor has prescribed me Zapiz 0.25, but that also not to be taken daily. So whenever I feel I will not sleep, I take it. I have been taking half tablet continuously from the last month, and I feel better. Should I continue taking it? I have a desktop job, so I do not work out at all. Recently, I started doing some swimming, and I feel good. But even then I am not getting good sleep. Please help me. Thanks.

Dr. Bharat Udey

Geriatrics Psychiatry Sexology Sleep Medicine
#

Hello,

Welcome to icliniq.com.

  • For a sound sleep, you need to make a strict sleep schedule, which includes fixed time to get into bed and fixed time for waking up in the morning. Besides this include the following:
  1. Add regular workout in your routine.
  2. Healthy eating and drinking habits are also necessary.
  3. Avoid caffeine or tea in the evening.
  4. Avoid heavy meals at night.
  5. Avoid using the bedroom for works other than sleeping.
  6. Avoid sleeping during daytime. 
  • Yes, you can take Zapiz (Clonazepam) 0.25 m,g but not for long, as this medication has abuse potential and can make you habitual of it. Thank you.

For more information consult a psychiatrist online --> https://icliniq.com./ask-a-doctor-online/psychiatrist

Also Read Answers From:

Related Questions & Answers


Will 5-HTPn help to increase serotonin level? Suffering from sleeping problem, depression and anxieties.

Query: Dear Doctor, I have a problem of sleeping at a scheduled time. I always sleep in a different time and it is getting delayed every day, like a cycle. For example: If today I sleep at 9:00 pm, in few days I will be sleeping at 10:00 pm. And in a few weeks, I would sleep at 4:00 AM. I also have depress...  Read Full »

I am developing withdrawal symptoms of Paroxetine. Please help.

Query: Hi doctor, I am a 26 year old male, and I am a doctor. From the past year, I have been suffering from delayed onset sleep disorder, I sleep at 4 AM and wake up after noon. I saw a psychiatrist, and he put me on Melatonin, Modafinil, and Zolfresh. But I am still unable to sleep at the desired time, a...  Read Full »

What can be the reason for lack of sleep and weight gain?

Query: Hello doctor, My mother is 60 years old. She recently got her tests done. She is not able to sleep properly. She is unable to regain her sleep if she wakes up during the night. Can you please go through the reports and let me know what the actual problem is? I am attaching a copy of the test resul...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.